Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 5, Number 9

All articles in this issue are freely accessible.

The April meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 5 (1899), 423-430
More Information
Full-text PDF Free Access     Request Permissions
Surfaces of revolution in the theory of Lamé’s products
F. H. Safford.
Bull. Amer. Math. Soc. 5 (1899), 431-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note on Page’s ordinary differential equations
L. E. Dickson.
Bull. Amer. Math. Soc. 5 (1899), 451-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 5 (1899), 458-461
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 5 (1899), 461-464
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Théorie des Fonctions algébriques de deux Variables indépendantes, by Émile Picard and Georges Simart.
Reviewer: Arthur Berry
Bull. Amer. Math. Soc. 5 (1899), 438-451
Review information
Full-text PDF Free Access
Leçons d'Arithmétique théorique et pratique, by Jules Tannery.
Reviewer: James Pierpont
Bull. Amer. Math. Soc. 5 (1899), 455-457
Review information
Full-text PDF Free Access